RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2014, том 5, номер 2, страницы 132–138 (Mi emj160)  

Short communications

On the spectrum of a nonlinear operator associated with calculation of the norm of a linear vector-functional

V. I. Burenkovab, T. V. Tararykovaba

a Faculty of Mechanics and Mathematics, L. N. Gumilyov Eurasian National University, 2 Mirzoyan St., 010008 Astana, Kazakhstan
b Cardiff School of Mathematics, Cardiff University, Senghennydd Rd. CF24 4AG Cardiff, UK

Аннотация: An explicit formula is presented for the norm if $1\le p\le\infty$ and for the quasi-norm if $0<p<1$ of a linear vector-functional $L\colon H\to l_p$ on a Hilbert space $H$ and the set of all extremal elements is described. All eigenvalues and eigenvectors of a nonlinear homogeneous operator entering the corresponding Euler's equation, are written out explicitly.

Ключевые слова и фразы: continuous linear vector-functional, Riesz theorem, extremal elements, Euler's equation, nonlinear eigenvalue problem.

Полный текст: PDF файл (382 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
MSC: 46C99, 47A75
Поступила в редакцию: 01.02.2014
Язык публикации: английский

Образец цитирования: V. I. Burenkov, T. V. Tararykova, “On the spectrum of a nonlinear operator associated with calculation of the norm of a linear vector-functional”, Eurasian Math. J., 5:2 (2014), 132–138

Цитирование в формате AMSBIB
\RBibitem{BurTar14}
\by V.~I.~Burenkov, T.~V.~Tararykova
\paper On the spectrum of a~nonlinear operator associated with calculation of the norm of a~linear vector-functional
\jour Eurasian Math. J.
\yr 2014
\vol 5
\issue 2
\pages 132--138
\mathnet{http://mi.mathnet.ru/emj160}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj160
  • http://mi.mathnet.ru/rus/emj/v5/i2/p132

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:160
    Полный текст:71
    Литература:33

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019